MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a dbs, neuroinspire indicated a com fault.After this, the operating room pc shut down, and it was unable to be powered back on.The pc tower power light would turn on, the cd-rom light would flash, the monitor would display a no dp signal message, and the pc would then shut off.The surgeon had to finish the case via arc & frame.The or pc was attempted to be turned on several times, including multiple charge releases.Following completion of the surgery, the pc turned back on.In another occasion the surgeon may have had to cancel the procedure giving the patient anaesthetic with no therapeutic benefit, this is being reported on this basis of this potential indirect harm if it were to occur on another occasion.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key25595222
Report Number3009108888-2026-00003
Device Sequence Number5481913
Product Code HAW
UDI-Device Identifier03662724000444
UDI-Public03662724000444
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0119
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown